# SDR DHL2004746003

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL BELOW 100 KTS APPLIED BRAKES, HAD MINIMUM EFFECT, TOWER REPORTED SMOKE FROM MAINS ON LANDING.  TRANSFERRED TO DMI 16023 IAW ASTAR MEL 32-5.  PLACARD INSTALLED.  MAINTENANCE NOTIFIED.  REMOVED AND REPLACED ANTI-SKID (A/S) CONTROL UNIT PER M/M 32-42-61.  OPS CHECKED PER M/M 32-42-00 SATISFACTORY.  PLACARD REMOVED.  THIS CLEARS DMI - 16023.
